# SDR UALA2008111303782

- Difficulty date: July 8, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,882 hours, 11,162 cycles
- Engine: Pwa PW4060
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D4367J
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT IN CONTROL COLUMN.  FLIGHT DIVERTED.  FOUND DEFECTIVE CONTACTS ON CONNECTOR 4367J AND REPAIRED.  PERFORMED SINGLE SYSTEM ELEVATOR TEST GOOD.  PERFORMED SINGLE SYSTEM RUDDER TEST GOOD.
